# SDR SWAA2024080811475

- Difficulty date: July 11, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA L/H SIDE FLOOR PANEL 221BF TOP SKIN PEELING OFF ON SEVERAL AREAS<[01] REPLACED MAIN CABIN FWD WET AREA FLOOR PANEL 221BF REF. B737-700 AMM 53-21-00-400-801. PANEL 221BF WILL BE INSTALL ON FAULT TTG8Q00T8RML;[02] VERIFIED FLOOR PANEL REPLACED AND TTG8Q00T8RML FOR INSTALLATION.
